# SDR VNAA9907005

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Unit
- Part number: AC69963
- Condition: Failed
- Location: Brake Syst
- Part time: 7,261 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE AIRCRAFT BRAKES WERE PULSATING AND WOULD NOT STOP THE AIRCRAFT ADEQUATELY.  MAINTENANCE INSPECTED AND REPLACED THE BRAKE METERING UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-04.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETUNED TO SERVICE.
